Biaxin metallic taste

Common Questions and Answers about Biaxin metallic taste

biaxin

In regard to the metallic taste which may be present with a bacterial infection, the tongue has <span style = 'background-color: #dae8f4'>taste</span> buds all over it. The <span style = 'background-color: #dae8f4'>taste</span> buds which sense sour, bitter and <span style = 'background-color: #dae8f4'>metallic</span> tastes are located on the back part of the tongue. This is where many bacterial infections will thrive. The metallic taste comes from sulfur compounds produced by the bacteria. Once the bacterial infection clears, the metallic taste should subside as well.
I remember having to take that once for bronchitis, and I remember it leaving a nasty <span style = 'background-color: #dae8f4'>taste</span> in my mouth also. It was a very <span style = 'background-color: #dae8f4'>metallic</span> <span style = 'background-color: #dae8f4'>taste</span> to me....like I had a mouth full of nickels!! Eewww...nasty stuff....but necessary! Chew gum...hard candy, maybe?
I have been taking Biaxin for 5 days and have experienced the worst side effects i have ever had in my life! Nausea, headache, depression, crying outbursts, <span style = 'background-color: #dae8f4'>metallic</span> <span style = 'background-color: #dae8f4'>taste</span>, and wanting to sleep all day are the main ones. I have never felt depressed like this in my life. A feeling of sadness has taken over my body the past 5 days and it is miserable. Can somebody tell me why?? I stopped taking it today because I have had enough, I want my life back.
When blood breaks down, iron is released and causes a <span style = 'background-color: #dae8f4'>metallic</span> <span style = 'background-color: #dae8f4'>taste</span> in mouth. Bleeding can be from the gums, sinuses or nose. The <span style = 'background-color: #dae8f4'>taste</span> can get especially bad when someone has post nasal drip and the dried blood sticks to the back of the throat. If bleeding gums are the cause there is often bad breath associated with the bad taste. Another uncommon reason for a metallic taste in mouth is due to small electric currents in the mouth.
It has also been associated with B 12 deficiency, zinc deficiency, Bell's palsy, Strep throat, chronic kidney disease, and Sjogren's disease along with anything that causes dry mouth.
I stopped the antibiotic yesterday and continue to have a constant mild abdominal pain accompained with severe hunger pains and occasional dizziness and now I'm noticing a <span style = 'background-color: #dae8f4'>metallic</span>/foul <span style = 'background-color: #dae8f4'>taste</span> in the back of my mouth. I also abruptly stopped having loose bowel movements and since discontinuing the antibiotic have found it hard to move my bowel. Can this be an ulcer? A dead stomach? Yeast in my gut?
Biaxin is well known for causing a <span style = 'background-color: #dae8f4'>metallic</span> <span style = 'background-color: #dae8f4'>taste</span> in the mouth. It's not a herx or acid reflux. Every time I used it (and every time many other Lymies used it) that metallic taste stayed the entire course and never diminished. I guess there could be a few people who didn't have that taste----- but then, we're all different aren't we?
for almost two years,i am having sore mouth ;accomplished with headache i m begining to get tired of my life i have seen doctors no one to find solution to my broblems
I've been on Biaxin for a week now and all other symptoms are gone except the wheezing, coughing, and <span style = 'background-color: #dae8f4'>metallic</span> <span style = 'background-color: #dae8f4'>taste</span>. Strange thing is, I don't feel sick at all now, but the wheeze, cough, and <span style = 'background-color: #dae8f4'>metallic</span> <span style = 'background-color: #dae8f4'>taste</span> will not go away. It's starting to worry me.
Some of the treatment regimens use a medication called metronidazole (Flagyl) or clarithromycin (Biaxin). These medications can cause a <span style = 'background-color: #dae8f4'>metallic</span> <span style = 'background-color: #dae8f4'>taste</span> in the mouth. You will need to consult a gastroenterologist for adequate therapy. Regards.
Some of the treatment regimens use a medication called metronidazole (Flagyl) or clarithromycin (Biaxin). These medications can cause a <span style = 'background-color: #dae8f4'>metallic</span> <span style = 'background-color: #dae8f4'>taste</span> in the mouth. You will need to consult a gastroenterologist for adequate therapy. Regards.
Some of the treatment regimens use a medication called metronidazole (Flagyl) or clarithromycin (Biaxin). These medications can cause a <span style = 'background-color: #dae8f4'>metallic</span> <span style = 'background-color: #dae8f4'>taste</span> in the mouth. You will need to consult a gastroenterologist for adequate therapy. Regards.
I still have 2 days left but for the last week of this medication, I have been experiencing an almost <span style = 'background-color: #dae8f4'>metallic</span> - like <span style = 'background-color: #dae8f4'>taste</span>, and my mouth and tongue are hyper- sensitive. I can't see any sores in my mouth but, when I eat or drink something, I can't really taste it properly; and I get a "burining-like" tingling sensation, that sometimes hurt, due to carbonated drinks or anything warm.
Have you gotten what we lovingly call Biaxin Mouth yet? I remember that all too well. Sorta a <span style = 'background-color: #dae8f4'>metallic</span> <span style = 'background-color: #dae8f4'>taste</span> in your mouth. You sound as if you're very sensitive to medications.
Some of the treatment regimens use a medication called metronidazole (Flagyl) or clarithromycin (Biaxin). These medications can cause a <span style = 'background-color: #dae8f4'>metallic</span> <span style = 'background-color: #dae8f4'>taste</span> in the mouth. You will need to consult a gastroenterologist for adequate therapy. Ensure to complete the medication course. Regards.
Saw many previous posts regarding this problem, and wonder if anyone ever confirmed a diagnosis and treatment. Also have a <span style = 'background-color: #dae8f4'>metallic</span>, burning <span style = 'background-color: #dae8f4'>taste</span> in my mouth....and just had a root canal treatment. Thanks!
I was happy to do that. I hate the bitter, <span style = 'background-color: #dae8f4'>metallic</span> <span style = 'background-color: #dae8f4'>taste</span> in my mouth from it. Then, he realized my yeast wasn't clearing up after 4 weeks on Nystatin, so he said hold the Biaxin while I take 10 days of Diflucan. So last night, I took my first doses of Diflucan and Plaquenil. Within an hour I developed a really irritating sore throat and felt really out of it. I also had a return of my air hunger, the worst in at least 3 weeks.
It is my least favorite drug, as it gives me dark spots on my tongue (yeast + bad bacteria overgrowth) and a terrible <span style = 'background-color: #dae8f4'>metallic</span>/bitter <span style = 'background-color: #dae8f4'>taste</span> in my mouth. Thank goodness I am cycling it 3 weeks on, 3 weeks off. At least I know I'll get a break. And definitely no alcohol. Alcohol with Flagyl or Tindamax will make you very sick to your stomach. Not worth it.
And remember for the filling, do not use the metallic one cause it seems to leave a <span style = 'background-color: #dae8f4'>metallic</span> <span style = 'background-color: #dae8f4'>taste</span> in my month. After 5 years, I switched to the ceramic fillings. It is a bit more expensive but definitely worth it cause (it is white) it hide all my fillings and the metallic taste is not there. My first dentist went with the cheaper metallic (black) fillings.. I do not recall him give me a choice then... oh well. Next, check the tongue cause bad breath usually come from the back of the tongue.
Good to know other people are experiencing this "orange tongue' thing. I called my doctor and he said he had never heard of such a thing and didn't seem too worried. I am paranoid that I have stinky breath as a result. My husband says I don't but my 2 and 4 year are forever telling me "Mommy, your breath stinks!" has any one else experienced bad breath or a bad taste in your mouth with this disorder?
Never any brain or abcess problems. Back to now, I'm on antibiotics (Biaxin) because of a pneumonia, day 7 of 10. The yellow-liquid-pouring-all-of-a-sudden phenomenon have kicked in yesterday, still going on at regular intervals. Sometimes it discharges when I sleep so it feels like exactly if you were nosebleeding in your throat. The first time I almost felt like I was drowning, but that was a very brief feeling. It never made me panicked because it usually was an end-of-sickness phenomenon.
But red wine enhances the absorption of zinc. My nutritionist gave me the zinc assay <span style = 'background-color: #dae8f4'>taste</span> test and it showed that I have NO zinc, when I have been supplementing with 50mg of zinc every day for the past couple of months! This shows: malabsorption. I am taking zinc 3 times a day now (zinc assay), I started a week ago and am almost finished with the bottle and still can't taste the zinc at all! Here's the site where I saw that red wine enhances the absorption of zinc: http://www.
MedHelp Health Answers